# SDR WX0A073239

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 58,887 hours, 20,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING  DECENT AND BELOW 10000 FT ALTITUDE, THE FLIGHT ATTENDANTS IN THE AFT GALLEY AREA REPORTED A STRONG ODOR THAT DID NOT DISSEMINATE UNTIL AFTER LANDING.  CLEANED THE APU INLET AREA,  REPLACED THE AFT GALLEY AIR FILTERS, REPLACED AFT LAV AIR FILTERS. REMOVED AND REPLACED LT AND RT OZONE FILTERS.  AFTER WHICH THE PACK OPS CHECKED WITH APU AND ENGINE RUNS. NO ODOR DETECTED.
